# SDR SWAA2022092616163

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 43,882 hours, 26,565 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR PANEL CRACKED OPEN. NEEDS TO BE RESECURED / [01] RESECUER COCKPIT DOOR PANEL PER AMM 52-51-08
